# SDR UALA2011060602770

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 86,323 hours, 13,828 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 80166
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDG TERMINAL INSULATION SHOWING SIGNS OF ARCING AND BURNT LEFT ENGINE.  CLEANED DIRT FROM HARNESS INSPECTED AND FOUND NO SIGNS BURNING OR ARCING.  IDG FEEDER LUG CKS OK, FOUND IDG LUG LOOSE.  REPLACED NR 1 ENG IDG PER MM.
